# SDR HEEA955580

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Cap
- Part number: 212030126001
- Condition: Mis Mfg
- Location: Tailboom
- Component: 212030100069
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MILLED AREA OF VERTICAL LEG, WHERE COWLING CAMLOC RAIL ATTACHES, IS NOT WIDE ENOUGH TO MAINTAIN REQUIRED EDGE DISTANCE ON BOTH CAP ANGLE AND CAMLOC RAIL.
